Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 253, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2014, 8:36 PM MDT for Cherry County, Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2014, 8:36 PM MDT (02:36 UTC)
- Expired
- Jul 10, 2014, 9:30 PM MDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 55 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1498 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KLBF 110236
SVRLBF
NEC031-110330-
/O.NEW.KLBF.SV.W.0253.140711T0236Z-140711T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT/930 PM MDT/
* AT 833 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
NORTHWEST OF BROWNLEE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VALENTINE NATIONAL WILDLIFE REFUGE AROUND 1000 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HIGHWAY 83 CROSSING GOOSE
CREEK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 168 AND 190.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 222 AND 224.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 98 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 10019 4224 10017 4226 10103 4249 10097
TIME...MOT...LOC 0236Z 259DEG 26KT 4242 10081
HAIL...1.25IN
WIND...60MPH
$$
SPRINGER2 follow-up statements
080
WWUS53 KLBF 110303
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT THU JUL 10 2014
NEC031-110330-
/O.CON.KLBF.SV.W.0253.000000T0000Z-140711T0330Z/
CHERRY NE-
1003 PM CDT THU JUL 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHERRY COUNTY UNTIL 1030 PM CDT/930 PM MDT/...
AT 1001 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
VALENTINE NATIONAL WILDLIFE REFUGE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL CHERRY COUNTY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 169 AND 190.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 223 AND 224.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 98 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 10019 4224 10017 4226 10103 4249 10097
TIME...MOT...LOC 0303Z 259DEG 26KT 4246 10055
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER426 WWUS53 KLBF 110333 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1033 PM CDT THU JUL 10 2014 NEC031-110344- /O.EXP.KLBF.SV.W.0253.000000T0000Z-140711T0330Z/ CHERRY NE- 1033 PM CDT THU JUL 10 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHERRY COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4264 10019 4224 10017 4226 10103 4249 10097 TIME...MOT...LOC 0303Z 259DEG 26KT 4246 10055 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:26 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 10, 5:26 PM MDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 626 PM CDT THU JUL 10 2014 .SYNOPSIS... ISSUED AT 323 PM CDT THU JUL 10 2014 AT H5 STRING OF CLOSED LOWS FROM THE GULF OF ALASKA INTO CENTRAL CANADA AND NORTHEAST CANADA. HIGH OVER SOUTHERN CONUS WITH MAINLY ZONAL FLOW FROM THE WEST COAST INTO THE GREAT LAKES. AT THE SURFACE WARM FRONT MOVING EAST INTO THE NEBRASKA PANHANDLE SOUTH TO AN AREA OF LOW PRESSURE OVER SOUTHEAST COLORADO WITH STATIONARY BOUNDARY FROM THE OKLAHOMA PANHANDLE TO DC. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 323 PM CDT THU JUL 10 2014 CONVECTION CHANCES HIGHLIGHT THE SHORT TERM DISCUSSION. LATE THIS AFTERNOON AND EVENING...UPPER RIDGE ATOP THE CENTRAL AND NORTHERN PLAINS WILL CONTINUE TO BREAK DOWN /FLATTENED/ BY A DEEP UPPER TROUGH ADVANCING EAST ACROSS THE CANADIAN PRAIRIES. WITH QUASI-ZONAL FLOW IN PLACE...WEAK DISTURBANCE PASSING THROUGH THE FLOW WILL AID IN FOCUSING THUNDERSTORM DEVELOPMENT ALONG AN INVERTED SURFACE TROUGH SHOWN TO BISECT THE NEBRASKA PANHANDLE NORTH INTO CENTRAL NEBRASKA THIS EVENING. WITH AMPLE INSTABILITY IN PLACE AND 0-6KM SHEAR AS HIGH AS 45 KTS...SEVERE STORMS ARE POSSIBLE. LARGE HAIL AND GUSTY WIND WILL ONCE AGAIN BE EXPECTED. LATEST MESOANALYSIS ACROSS CENTRAL AND WESTERN NEBRASKA INDICATE CAPE VALUES IN EXCESS OF 2000 J/KG WITH THE AFOREMENTIONED SHEAR ALREADY IN PLACE...BUT MODERATE CAPPING REMAINS...STORM INITIATION SHOULD HOLD OFF UNTIL LATE AFTERNOON/EARLY EVENING. INTO THE OVERNIGHT...A LOW LEVEL JET IS SHOWN TO INTENSIFY AND HELP FOCUS FURTHER DEVELOPMENT INTO CONVECTIVE CLUSTERS. THE LATEST CONVECTIVE ALLOWING MODELS HAVE TRENDED A BIT FURTHER SOUTH WITH PROJECTIVE ADDITIONAL DEVELOPMENT REACHING AS FAR SOUTH AS THE INTERSTATE 80 CORRIDOR. SUFFICIENT ELEVATED CAPE WILL KEEP THE THREAT OF SEVERE HAIL GOING INTO THE EARLY DAWN HOURS. ATTM...THE GREATEST CHANCES OF OVERNIGHT ELEVATED STORMS WILL REMAIN ACROSS THE NORTH...BUT AT THAT...CHANCES WILL REMAIN LESS THAN 40 PERCENT AS SUFFICIENT MODEL SUPPORT/TIMING IS SOMEWHAT LACKING. FRIDAY...A FRONTAL BOUNDARY WILL STRETCH NORTHEAST ACROSS SOUTHERN/CENTRAL NEBRASKA WITHIN A FAVORABLE MOIST AND UNSTABLE ENVIRONMENT. AS DIABATIC HEATING FULLY COMMENCES STORMS SHOULD BEGIN TO DEVELOP AND POTENTIALLY BECOME SEVERE...AIDED BY EFFECTIVE BULK SHEAR OF GREATER THAN 30 KTS. LARGE HAIL AND DAMAGING WIND WILL ONCE AGAIN BE EXPECTED. HIGHEST POP CHANCES WILL BE ACROSS THE WEST DURING THE AFTERNOON...WITH THE GREATER COVERAGE OCCURRING BEYOND 00Z SATURDAY WITH THE INTENSIFICATION OF THE LLJ. AS IS THE CASE FOR THIS EVENING...MODEL CONSISTENCY AND AGREEMENT IS SOMEWHAT LACKING...THUS YIELDING LOWER CONFIDENCE IN THE SHORT TERM CONVECTIVE FORECAST. FOR TEMPERATURES...WILL CONTINUE TO EMPLOY A GENERAL BLEND OF NUMERICAL GUIDANCE WITH THE PREVIOUS FORECAST...THIS BLEND SUGGESTS HIGHS IN THE MID 80S TO LOWER 90S NORTH TO SOUTH ACROSS THE CWA...WITH OVERNIGHT LOWS TONIGHT MAINLY IN THE MID 60S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 323 PM CDT THU JUL 10 2014 MID AND LONG TERM MODELS HAVING SOME DIFFERENCES WITH PLACEMENTS OF SURFACE BOUNDARIES AND TIMING OF WAVES THROUGH FAST ZONAL FLOW. WILL USE A BLEND FOR THE FORECAST IN MID TERM. MAIN FORECAST CHALLENGE PRECIPITATION THIS WEEKEND INTO THE FIRST PART OF THE WEEK AND THEN COOL DOWN. SURFACE LOW AND BOUNDARY OVER NORTHWEST KANSAS FRIDAY EVENING WITH COOL FRONT OVER SOUTH DAKOTA. BOUNDARY TO LIFT NORTH THROUGH THE EVENING WITH THUNDERSTORM DEVELOPMENT ALONG THE BOUNDARY AS THE LOW LEVEL JET KICKS IN. BUFR SOUNDINGS HAVE UNSTABLE BOUNDARY LAYER AND MUCAPES APPROACHING 250O J/KG. BULK SHEAR AROUND 30 TO 40KTS WILL AID IN THE DEVELOPMENT OF SUPER CELLS ALONG THE QUASI STATIONARY BOUNDARY WHICH WILL LIE SOME WHERE ACROSS THE CWA. SLOW STORM MOVEMENT AND PW'S AROUND AN INCH COULD BRING SOME MODERATE RAINFALL AMOUNTS. SOME LINGERING TSRA SATURDAY MORNING ALONG THE BOUNDARY. WITH HEATING OF THE DAY AND WAVE MOVING THROUGH SATURDAY EVENING STORMS REGENERATE ALONG THE BOUNDARY OVER SOUTHERN NEBRASKA. BOUNDARY MOVES SOUTH INTO KANSAS AS HUDSON BAY LOW RETROGRADES AND MOVES SOUTH INTO THE NORTHERN PLAINS. FEW LINGERING SHOWERS SUNDAY AND SUNDAY NIGHT AS UPPER LOW OVER CENTRAL CANADA PUSHES WAVES THROUGH IN FAST NORTHWEST FLOW. MUCH COOLER TEMPERATURES MOVING AS STRONG UPPER LOW DROPS ACROSS MINNESOTA WITH TEMPERATURES LOWERING INTO THE 70S ACROSS THE CWA. TEMPERATURES MAY HAVE TO BE LOWERED. TEMPERATURES SLOWLY RISING INTO THE 80S BY BY THURSDAY AND DRY AS THE UPPER LOW PUSHES A COLD FRONT ACROSS THE SOUTHERN PLAINS INTO THE GULF WITH COOLER DRIER AIR MOVING INTO THE NORTHERN PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 625 PM CDT THU JUL 10 2014 THUNDERSTORMS HAVE BEGUN DEVELOPING NEAR A SURFACE TROUGH IN WESTERN NEBRASKA. THE TROUGH RUNS FROM ABOUT 40NM WEST OF VTN TO ABOUT 40NM WEST OF OGA. THUNDERSTORMS FORMING ALONG THAT TROUGH ARE LIKELY TO ORGANIZE INTO A LINE THIS EVENING AND GO THROUGH THE VTN-LBF AREA 01-03Z. WITH MOST OF THE STORMS REMAINING NORTH OF LBF IN THAT PERIOD WE WILL NOT INCLUDE THUNDER IN THE FORECAST FOR LBF. HOWEVER...BETWEEN 03Z AND 05Z...SHORT RANGE PROJECTIONS INDICATE A MORE ORGANIZED THUNDERSTORM SYSTEM LIKELY TO BRING AT HAIL...GUSTY WIND AND HEAVY RAIN TO BOTH LBF AND VTN. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...POWER SHORT TERM...JACOBS LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, Jul 10, 2:42 PM MDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT THU JUL 10 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-112045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 342 PM CDT THU JUL 10 2014 /242 PM MDT THU JUL 10 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF THE SANDHILLS REGION...INCLUDING NORTHWEST AND NORTH CENTRAL NEBRASKA. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREAT FROM ANY STORM THAT DEVELOPS. THUNDERSTORMS ARE POSSIBLE OVERNIGHT TONIGHT AS A LOW LEVEL JET BECOMES A FOCUS FOR ADDITIONAL DEVELOPMENT. SUFFICIENT ELEVATED INSTABILITY IN THE ATMOSPHERE WOULD ALLOW FOR A HAIL AND DAMAGING WIND THREAT OVERNIGHT. THE THREAT AREA FOR THE OVERNIGHT STORMS IS ACROSS THE CENTRAL SANDHILLS AND NORTHEAST INTO NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA FRIDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. ON SATURDAY...STRONG THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING. AT THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SANDHILLS AND POINTS NORTH. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JACOBS
In the hours before
Special weather statement, Jul 10, 6:09 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 709 PM CDT THU JUL 10 2014 NEZ004-110115- SHERIDAN NE- 609 PM MDT THU JUL 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 715 PM MDT... AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF HAY SPRINGS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... WALGREN LAKE STATE RECREATION AREA AROUND 630 PM MDT. HIGHWAY 250 CROSSING THE NIOBRARA RIVER AROUND 640 PM MDT. LONE BUTTE AROUND 700 PM MDT. HIGHWAY 27 CROSSING THE NIOBRARA RIVER AROUND 705 PM MDT. INTERSECTION OF HIGHWAY 27 AND MILLS ROAD AROUND 710 PM MDT. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 78 AND 110. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jul 10, 6:48 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 748 PM CDT THU JUL 10 2014 NEZ004-005-094-110145- EASTERN CHERRY NE-SHERIDAN NE-WESTERN CHERRY NE- 648 PM MDT THU JUL 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND SOUTHERN SHERIDAN COUNTIES UNTIL 745 PM MDT/845 PM CDT/... AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES NORTH OF ASHBY...OR 37 MILES SOUTH OF GORDON...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 705 PM MDT. WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AROUND 720 PM MDT. HIRE AND SPECKEL MEIR LAKE AROUND 725 PM MDT. SEVENMILE HILL AROUND 735 PM MDT. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 201. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 72 AND 128. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Local storm report, Jul 10, 7:42 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT THU JUL 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 27 SW NENZEL 42.65N 101.48W
07/10/2014 E1.25 INCH CHERRY NE PUBLIC
&&
JGOMEZLocal storm report, Jul 10, 7:58 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT THU JUL 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 37 SW MERRIMAN 42.54N 102.21W
07/10/2014 E0.75 INCH SHERIDAN NE PUBLIC
&&
JGOMEZSpecial weather statement, Jul 10, 8:29 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 929 PM CDT THU JUL 10 2014 NEZ005-094-110330- EASTERN CHERRY NE-WESTERN CHERRY NE- 829 PM MDT THU JUL 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 930 PM MDT/1030 PM CDT/... AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NENZEL...OR 28 MILES WEST OF VALENTINE... MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... KILGORE AROUND 835 PM MDT. CROOKSTON AROUND 945 PM CDT. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 192 AND 222. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 122 AND 223. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 203 AND 231. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 112 AND 141. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| Jul 10, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 10, 8:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jul 10, 10:10 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| Jul 10, 11:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.